Alert archive / Minnesota / Flash Flood Warnings in 2010
Flash Flood Warning 7, NWS Grand Forks, ND
NWS Grand Forks, ND issued this flash flood warning at May 24, 2010, 5:49 PM CDT for 6 counties in Minnesota. It was in force for 13 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2010, 5:49 PM CDT (22:49 UTC)
- Expired
- May 25, 2010, 7:00 AM CDT
- In force
- 13 hr
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Flood severity
- None
Counties Kittson County, MN, Marshall County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 109 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 8:30 PM CDT | FLASH FLOOD | Thief River Falls, MN | FIELDS UNDER WATER IN AND AROUND THE GREATER THIEF RIVER FALLS AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 160 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 10.8 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2116 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 298 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
306
WGUS53 KFGF 242250
FFWFGF
MNC069-089-113-119-125-135-251200-
/O.NEW.KFGF.FF.W.0007.100524T2250Z-100525T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
549 PM CDT MON MAY 24 2010
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN ROSEAU COUNTY IN NORTHWEST MINNESOTA...
EASTERN KITTSON COUNTY IN NORTHWEST MINNESOTA...
CENTRAL MARSHALL COUNTY IN NORTHWEST MINNESOTA...
WESTERN PENNINGTON COUNTY IN NORTHWEST MINNESOTA...
WESTERN RED LAKE COUNTY IN NORTHWEST MINNESOTA...
WESTERN POLK COUNTY IN NORTHWEST MINNESOTA...
* UNTIL 700 AM CDT TUESDAY
* AT 545 PM CDT...THE PUBLIC REPORTED EXCESSIVE RAINS IN THE
CROOKSTON AREA...WITH 4 INCHES REPORTED. FIELDS ARE FLOODED AND AREA
DRAINAGE SYSTEMS ARE RAPIDLY FILLING.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...THIEF
RIVER FALLS...ARGYLE...CROOKSTON...GREENBUSH...KARLSTAD...RED LAKE
FALLS AND STEPHEN.
DOPPLER RADAR INDICATED THAT STRONG THUNDERSTORMS WILL CONTINUE TO
MOVE ACROSS THE FLASH FLOOD WARNING AREA THROUGH THE EVENING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT DRIVE YOUR
VEHICLE INTO WATER OF UNKNOWN DEPTH. ONE OR TWO FEET OF WATER WILL
FLOAT MOST CARS DOWNSTREAM.
TURN AROUND DONT DROWN. AVOID DRIVING ON FLOODED ROADS. MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 4899 9588 4804 9614 4754 9626 4754 9682
4796 9690 4898 9691
$$
EWENS2 follow-up statements
450
WGUS73 KFGF 250221
FFSFGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
914 PM CDT MON MAY 24 2010
MNC069-089-113-119-125-135-251200-
/O.CON.KFGF.FF.W.0007.000000T0000Z-100525T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KITTSON MN-ROSEAU MN-RED LAKE MN-PENNINGTON MN-MARSHALL MN-POLK MN-
914 PM CDT MON MAY 24 2010
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 AM CDT TUESDAY
FOR WESTERN POLK...CENTRAL MARSHALL...WESTERN PENNINGTON...WESTERN
RED LAKE...WESTERN ROSEAU AND EASTERN KITTSON COUNTIES...
AT 914 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS
WITH VERY HEAVY RAINFALL WERE AGAIN MOVING OUT OF CENTRAL AND
SOUTHERN RED RIVER VALLEY TOWARDS THE WARNING AREA. AN ADDITIONAL 2
TO 3 INCHES OF RAIN ARE POSSIBLE OVERNIGHT.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...THIEF
RIVER FALLS...ARGYLE...CROOKSTON...GREENBUSH...KARLSTAD...RED LAKE
FALLS AND STEPHEN.
THE TAMARAC RIVER NEAR STEPHEN MINNESOTA HAS JUMPED ABOUT 4 FEET
THIS EVENING...INDICATING THE AMOUNT OF RUNOFF THAT IS OCCURRING.
FLOODING WILL BE A CONCERN IN RURAL AREAS ESPECIALLY NEAR
CREEKS...STREAMS AND LOW LYING FLOOD PRONE AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT DRIVE YOUR
VEHICLE INTO WATER OF UNKNOWN DEPTH. ONE OR TWO FEET OF WATER WILL
FLOAT MOST CARS DOWNSTREAM.
&&
LAT...LON 4899 9588 4804 9614 4754 9626 4754 9682
4796 9690 4898 9691
$$
EWENS149
WGUS73 KFGF 251207
FFSFGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
707 AM CDT TUE MAY 25 2010
MNC069-089-113-119-125-135-251222-
/O.EXP.KFGF.FF.W.0007.000000T0000Z-100525T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KITTSON MN-ROSEAU MN-RED LAKE MN-PENNINGTON MN-MARSHALL MN-POLK MN-
707 AM CDT TUE MAY 25 2010
...THE FLASH FLOOD WARNING HAS EXPIRED FOR WESTERN POLK...CENTRAL
MARSHALL...WESTERN PENNINGTON...WESTERN RED LAKE...WESTERN ROSEAU AND
EASTERN KITTSON COUNTIES...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT DRIVE YOUR
VEHICLE INTO WATER OF UNKNOWN DEPTH. ONE OR TWO FEET OF WATER WILL
FLOAT MOST CARS DOWNSTREAM.
&&
LAT...LON 4899 9588 4804 9614 4754 9626 4754 9682
4796 9690 4898 9691
$$
TGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this flash flood warning went out at May 24, 2:52 PM CDT, 2 hours 57 minutes earlier.
Area forecast discussion, May 24, 2:52 PM CDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
252 PM CDT MON MAY 24 2010
.SHORT TERM...
ABOUT 1500 TO 2000 J/KG ELEVATED JUST ABOVE SFC LAYER DUE TO
NORTHWARD EXPANSION OF 850 MB THETA-E CONTINUES TO HELP SPUR THE
DEVELOPMENT OF THUNDERSTORMS OVER THE FCST AREA. WATER VAPOR SHOWS
A FEED OF MOISTURE AND EMBEDDED SHORT WAVES FROM WRN KS INTO CNTRL
NEBRASKA AND INTO SD/ER ND. THIS WILL CONTINUE FOR THE FORESEABLE
FUTURE. SOME OF THESE WILL BE SEVERE WITH LARGE HAIL THE MAIN
THREAT.
MAIN QUESTION WILL BE THE WARM SECTOR AND AREA JUST SOUTH OF
ADVANCING WARM FRONT. WARM FRONT SEPARATING TEMPS IN THE 60S FROM
THE LOW-MID 80S EXTENDS FROM ABOUT BEMIDJI TO ADA TO LA MOURE ND.
SFC TEMPS ALMOST 90 AT ELBOW LAKE. DEW PTS ALSO IN THE LOW 70S IN
WARM SECTOR. MODELS DOING WELL SO FAR IN HAVING WARM FRONT LIFT TO
NR A BAUDETTE TO THIEF RIVER TO GRAND FORKS TO COOPERSTOWN LINE
BTWN 21Z-23Z. SFC BASED CAPES IN WARM SECTOR NEAR 4000 J/KG WITH
LITTLE CAP LEFT PER SPC WEBPAGE. AS WARM AIR CONTINUES TO EXPAND
AND INSTABILITY INCREASES ALMOST CERTAIN TO HAVE INCREASE IN SVR
STORMS NEXT 1-3 HOURS. TORNADIC STORMS QUITE PSBL DUE TO VERY HIGH
0-2KM VGP'S PROGGED TO BE UPWARDS OF 0.8 JUST SOUTH OF WARM FRONT.
TOR WATCH 215 VALID UNTIL 10 PM FOR A LARGE PART OF THE FCST AREA.
WILL MAINTAIN FLASH FLOOD WATCH FOR PARTS OF ERN ND THRU 06Z AS
PREV ISSUED. LOCALIZED RAINS FROM TODAYS STORMS OF 1.5 TO 2.50
INCHES IN 1 HOUR OR LESS.
DRY PUSH WILL MOVE EASTWARD OVERNIGHT AS SFC LOW WILL MOVE FROM NE
COLORADO/WRN NEBRASKA TO WRN ND BY 06Z. THREAT FOR TSTMS WILL PUSH
EAST OF THE MOST OF THE FCST AREA BY 12Z.
TUESDAY WILL SEE QUITE A BIT OF SUN...ALMOST A REPEAT OF
SUNDAY...WITH WINDY CONDITIONS. STRONGEST WINDS DVL BASIN WHERE
WIND ADVISORY WILL LIKELY NEED TO BE ISSUED FOR TUESDAY DAYTIME.
NAM SOUNDING INDICATES 45 KT WIND TO MIX DOWN IN GUSTS IN THE DVL
BASIN. WILL LET MIDSHIFT ISSUE ADVISORY AS TO AVOID CONFUSION WITH
THIS EVENINGS SEVERE WEATHER.
HIGH PRESSURE WILL BUILD IN TUESDAY NIGHT AND THEN REMAIN SUNNY ON
WEDNESDAY WITH LESS WIND. TEMPS BOTH DAYS IN THE UPR 60S TO MID 70S.
THURSDAY WILL START TO SEE INFLUENCE OF NEXT SYSTEM WITH MID LEVEL
MOISTURE MOVING IN.
.LONG TERM (FRI-MON)...
MODELS IN FAIR AGREEMENT WITH THE GENERAL UPPER AIR PATTERN OF A
CENTRAL PLAINS RIDGE NOSING INTO THE FORECAST AREA AT THE BEGINNING
OF THE PERIOD. WITH RISING THICKNESSES EXPECT TEMPS TO WARM TO
AROUND 80 ON FRIDAY AND SATURDAY AS THE THERMAL RIDGE WITH 850MB
TEMPS IN THE 14 TO 18 DEGREE RANGE SETTLE OVER THE REGION. LOW
PRESSURE SYSTEM MOVES EAST FROM THE WESTERN DAKOTAS AND BY SATURDAY
NIGHT THUNDERSTORM CHANCES INCREASE AND CONTINUE INTO SUNDAY.
AVIATION...
COMPLEX SCENARIO WITH TSRA POSSIBLE AT ALL SITES THROUGH OUT THE
AFTERNOON AND LATE EVENING. IFR TO MVFR TO VFR ACROSS THE AREA AS
MOISTURE STREAMS NORTH ON SOUTHEASTERLY WINDS. DVL TO REMAIN ON COOL
SIDE OF WARM FRONT WITH MVFR CIGS AND NE WINDS. GFK...TVF AND FAR
EXPECTED TO MOVE BETWEEN MVFR AND VFR AS FIELDS OF CU MOVE THROUGH.
BJI TAF SITE TOOK A LIGHTNING STRIKE THIS MORNING AND COMMS WENT
DOWN...A RETURN TO OPERATION IS UNKNOWN UTNNIL THEN AMD NOT SKED.
TSRA SHOULD MOVE OUT OF THE FA OVERNIGHT.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...FLASH FLOOD WATCH UNTIL 1 AM CDT TUESDAY FOR NDZ006-014-015-024-
026>029-038-049-052-054.
MN...NONE.
&&
RIDDLE/JKHazardous weather outlook, May 24, 5:10 AM CDT, 12 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 510 AM CDT MON MAY 24 2010 NDZ006-014-015-024-026>029-038-049-052-054-251200- TOWNER-BENSON-RAMSEY-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-BARNES- RANSOM-SARGENT-WESTERN WALSH COUNTY- 510 AM CDT MON MAY 24 2010 ...FLASH FLOOD WATCH FOR TODAY THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT PERIODIC STRONG TO SEVERE THUNDERSTORMS ARE LIKELY TODAY INTO TONIGHT. SEVERAL ROUNDS OF STORMS WILL OCCUR DURING THIS TIME. LARGE HAIL WILL BE A THREAT THROUGHOUT THE PERIOD. THE GREATEST THREAT FOR STRONG WINDS AND A TORNADO OR TWO WILL BE ACROSS SOUTHEAST NORTH DAKOTA THIS AFTERNOON INTO THE EVENING. THESE THUNDERSTORMS ALSO HAVE THE POTENTIAL TO PRODUCE HEAVY RAINFALL IN A SHORT AMOUNT OF TIME. PORTIONS OF EASTERN NORTH DAKOTA RECEIVED HEAVY RAINFALL SATURDAY NIGHT...AND THUS SOILS ARE SATURATED. ADDITIONAL HEAVY RAINFALL COULD RESULT IN FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG WINDS ARE POSSIBLE ON TUESDAY...AND A WIND ADVISORY MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. MNZ001>009-013>017-022>024-027>032-040-NDZ007-008-016-030-039-053- 251200- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-CAVALIER-PEMBINA- EASTERN WALSH COUNTY-TRAILL-CASS-RICHLAND- 510 AM CDT MON MAY 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT PERIODIC STRONG TO SEVERE THUNDERSTORMS ARE LIKELY TODAY INTO TONIGHT. SEVERAL ROUNDS OF STORMS WILL OCCUR DURING THIS TIME. LARGE HAIL WILL BE A THREAT THROUGHOUT THE PERIOD. THE GREATEST THREAT FOR STRONG WINDS AND A TORNADO OR TWO WILL BE ACROSS SOUTHEAST NORTH DAKOTA THIS AFTERNOON INTO THE EVENING. THESE THUNDERSTORMS ALSO HAVE THE POTENTIAL TO PRODUCE HEAVY RAINFALL IN A SHORT AMOUNT OF TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG WINDS ARE POSSIBLE ON TUESDAY...AND A WIND ADVISORY MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TG
In the hours before
Local storm report, May 24, 4:56 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
456 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG GRAFTON 48.42N 97.40W
05/24/2010 WALSH ND LAW ENFORCEMENT
A METAL STREET LIGHT POLE WAS SNAPPED OFF AND SEVERAL
TREES BLOWN DOWN NEAR THE COURTHOUSE AREA.
&&
GGUSTLocal storm report, May 24, 4:59 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
459 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND DMG 1 ENE GRAFTON 48.42N 97.38W
05/24/2010 WALSH ND LAW ENFORCEMENT
A SMALL METAL SHED WAS BLOWN UP ONTO THE FENCING NEAR THE
CEMETARY.
&&
GGUSTLocal storm report, May 24, 5:12 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
512 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM HAIL 1 E BELTRAMI 47.54N 96.51W
05/24/2010 M1.00 INCH POLK MN TRAINED SPOTTER
&&
GGUSTLocal storm report, May 24, 5:15 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
515 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM FLOOD 3 S PARK RIVER 48.35N 97.74W
05/24/2010 WALSH ND EMERGENCY MNGR
DITCHES FLOODED ALONG COUNTY ROAD... WITH WATER ON
ROADBED FOR BRIEF PERIOD OF TIME.
&&
GGUSTLocal storm report, May 24, 5:36 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
536 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 2 NW WHEATLAND 46.93N 97.38W
05/24/2010 E1.00 INCH CASS ND BROADCAST MEDIA
SMALL MARLE TO QUARTER SIZED HAIL OCCURRED NEAR
WHEATLAND.
&&
GGUSTLocal storm report, May 24, 5:42 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
542 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM HAIL 2 SE HUNTER 47.17N 97.19W
05/24/2010 E1.00 INCH CASS ND PUBLIC
&&
GGUSTThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 2:17 AM CDT | Severe Thunderstorm Warning | FGF | Wilkin | 43 min |
| May 24, 2:49 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Otter Tail | 41 min |
| May 24, 3:44 AM CDT | Severe Thunderstorm Warning | FGF | Mahnomen, Norman, Polk, Red Lake | 48 min |
| May 24, 4:30 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Otter Tail, Wilkin | 45 min |
| May 24, 6:34 AM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Hubbard | 28 min |
| May 24, 7:26 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clearwater, Mahnomen | 49 min |
| May 24, 7:41 AM CDT | Flash Flood Warning | FGF | Becker, Mahnomen | 8 hr |
| May 24, 7:43 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clearwater, Mahnomen | 47 min |
| May 24, 9:23 AM CDT | River Flood Watch | FGF | Kittson | 18 hr |
| May 24, 11:47 AM CDT | Severe Thunderstorm Warning | FGF | Marshall, Pennington, Red Lake | 58 min |
| May 24, 2:16 PM CDT | Areal Flood Advisory | FGF | Kittson, Marshall, Polk | 9 hr |
| May 24, 2:20 PM CDT | Tornado Warning | FGF | Kittson, Marshall | 25 min |
| May 24, 2:44 PM CDT | Tornado Warning | FGF | Marshall | 61 min |
| May 24, 3:04 PM CDT | Severe Thunderstorm Warning | FGF | Norman, Polk | 56 min |
| May 24, 3:24 PM CDT | Tornado Warning | FGF | Norman, Polk | 42 min |
| May 24, 4:11 PM CDT | Severe Thunderstorm Warning | FGF | Marshall, Pennington, Polk, Red Lake | 64 min |
| May 24, 4:43 PM CDT | Severe Thunderstorm Warning | FGF | Polk | 62 min |
| May 24, 5:06 PM CDT | Severe Thunderstorm Warning | FGF | Marshall, Norman, Pennington, Polk, Red Lake | 54 min |
| May 24, 5:19 PM CDT | Severe Thunderstorm Warning | FGF | Norman | 41 min |
| May 24, 5:25 PM CDT | Severe Thunderstorm Warning | FGF | Kittson, Marshall | 43 min |
| May 24, 5:34 PM CDT | Severe Thunderstorm Warning | FGF | Marshall, Pennington, Polk | 56 min |
| May 24, 5:42 PM CDT | Severe Thunderstorm Warning | FGF | Norman, Polk, Red Lake | 48 min |
| May 24, 6:09 PM CDT | Severe Thunderstorm Warning | FGF | Norman, Polk, Red Lake | 34 min |
| May 24, 6:12 PM CDT | Wind Advisory | FGF | Grant, Otter Tail, Wadena, Wilkin | 4 hr |
| May 24, 6:19 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Lake of the Woods, Marshall, Roseau | 41 min |
| May 24, 6:42 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Marshall, Pennington, Polk, Red Lake | 63 min |
| May 24, 6:54 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Lake of the Woods, Roseau | 66 min |
Nearby
Flash Flood Warnings in Minnesota, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.